Please use this identifier to cite or link to this item:
Title: Continuous-time Markowitz's model with constraints on wealth and portfolio
Authors: Li, X 
Xu, ZQ 
Keywords: Markowitz's mean-variance model
Bankruptcy prohibition
Convex cone constraints
Efficient frontier
Stochastic LQ control
HJB equation
Issue Date: 2016
Publisher: North-Holland
Source: Operations research letters, Nov. 2016, v. 44, no. 6, p. 729-736 How to cite?
Journal: Operations research letters 
Abstract: We consider a continuous-time Markowitz's model with bankruptcy prohibition and convex cone portfolio constraints. We first transform the problem into an equivalent one with bankruptcy prohibition but without portfolio constraints. The latter is then treated by martingale theory. This approach allows one to directly present the semi-analytical expressions of the pre-committed efficient policy without using the viscosity solution technique but within the framework of cone portfolio constraints. The numerical simulation also sheds light on results established in this paper.
ISSN: 0167-6377
EISSN: 1872-7468
DOI: 10.1016/j.orl.2016.09.004
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 21, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.